# SDR SWAA2020010940306

- Difficulty date: December 14, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER VAPOR BARRIER CRACKED AT BS. 663, BETWEEN LBL 45 TO LBL 55. / R&R VAPOR BARRIER IAW SRM AND DWG.
